Journal of Differential Geometry

Relative Chern-Lashof theorems

Nathaniel Grossman

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 607-614.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431179

Digital Object Identifier
doi:10.4310/jdg/1214431179

Mathematical Reviews number (MathSciNet)
MR0324596

Zentralblatt MATH identifier
0268.53027

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Grossman, Nathaniel. Relative Chern-Lashof theorems. J. Differential Geom. 7 (1972), no. 3-4, 607--614. doi:10.4310/jdg/1214431179. https://projecteuclid.org/euclid.jdg/1214431179


Export citation